# SDR DHLA201000036

- Difficulty date: May 7, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 92,927 hours, 29,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT.  NR 2 TRACK LUGS WORN STA, 1550.000-1595.000.  PERFORMED MAJOR REPAIR IAW SRM 53-2-3, FIG 14, SHEET 1-2, PG 49-50-51. REMOVED WORN TRACK SEGMENT AND EXISTING SPLICES IAW SRM 53-1-0 PG 1, SRM 51-3-0. FABRICATED NEW TRACK SEGMENT (PN S4889185) IAW SRM 53-2-3, FIG 14, SHEET 1-2, PG 49-51, SRM 53-2-3 PG 35-36, SRM 51-2-0 FIG. 50 SHEET 79. CLEANED, TREATED AND PRIMED AREA, TRACK SEGMENT AND EXISTING SPLICES IAW SRM 51-1-8B. INSTALLED TRACK SEGMENT AND REINSTALLED EXISTING SPLICES IAW SRM 53-2-3 FIG. 14 SHEET 1-2 PG 49-51, SRM 51-3-0, SRM 51-3-1.
